Alert archive / California / Wind Advisories in 2023

Wind Advisory 3, NWS Los Angeles, CA

January 7, 2023San Luis Obispo County, California

NWS Los Angeles, CA issued this wind advisory at Jan 7, 2023, 5:29 PM PST for San Luis Obispo County, California. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2023, 5:29 PM PST (01:29 UTC)
Expired
Jan 8, 2023, 6:00 AM PST
In force
13 hr
Issued by
NWS Los Angeles, CA

County San Luis Obispo County, CA

The radar

The Vandenberg AFB radar (KVBX), 61 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 00:00Z, 1.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 00:00Z on 2023-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 00:00Z on 2023-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1540 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

639 
WWUS76 KLOX 080129
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
529 PM PST Sat Jan 7 2023

CAZ340>345-081400-
/O.NEW.KLOX.WI.Y.0003.230108T0129Z-230108T1400Z/
San Luis Obispo County Beaches-
San Luis Obispo County Inland Central Coast-Santa Lucia Mountains-
Southern Salinas Valley-San Luis Obispo County Interior Valleys-
San Luis Obispo County Mountains-
Including the cities of Arroyo Grande, Avila Beach, Cambria, 
Morro Bay, Pismo Beach, Lopez Lake, Nipomo, San Luis Obispo, 
Hearst Castle, Irish Hills, Atascadero, Lake Nacimiento, 
Paso Robles, San Miguel, Templeton, Carrizo Plain, Creston, 
Shandon, Caliente Range, La Panza Range, and Santa Margarita Lake
529 PM PST Sat Jan 7 2023

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST SUNDAY...

* WHAT...South winds 15 to 30 mph with gusts 35 to 45 mph. 
  Strongest winds will be near the immediate coast and higher 
  terrain. 

* WHERE...San Luis Obispo County Beaches, San Luis Obispo County 
  Inland Central Coast, Santa Lucia Mountains, Southern Salinas 
  Valley, San Luis Obispo County Interior Valleys and San Luis 
  Obispo County Mountains.

* WHEN...Until 6 AM PST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Gomberg
2 follow-up statements
995 
WWUS76 KLOX 080949
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
149 AM PST Sun Jan 8 2023

CAZ340>344-081800-
/O.NEW.KLOX.HW.A.0002.230109T1400Z-230111T0000Z/
/O.CON.KLOX.WI.Y.0003.000000T0000Z-230108T1400Z/
San Luis Obispo County Beaches-
San Luis Obispo County Inland Central Coast-Santa Lucia Mountains-
Southern Salinas Valley-San Luis Obispo County Interior Valleys-
Including the cities of Arroyo Grande, Avila Beach, Cambria, 
Morro Bay, Pismo Beach, Lopez Lake, Nipomo, San Luis Obispo, 
Hearst Castle, Irish Hills, Atascadero, Lake Nacimiento, 
Paso Robles, San Miguel, Templeton, Carrizo Plain, Creston, 
and Shandon
149 AM PST Sun Jan 8 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

* WHAT...For the Wind Advisory, south winds 20 to 30 mph with
  gusts up to 45 mph. For the High Wind Watch, south winds 25 to
  40 mph with damaging gusts up to 60 mph possible, except up to 
  70 mph across higher terrain. 

* WHERE...San Luis Obispo County Beaches, San Luis Obispo County 
  Inland Central Coast, Santa Lucia Mountains, Southern Salinas 
  Valley and San Luis Obispo County Interior Valleys.

* WHEN...For the Wind Advisory, until 6 AM PST Sunday. For the 
  High Wind Watch, from Monday morning through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down large objects such as 
  trees and power lines. Power outages are possible. Travel 
  could be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The threat of thunderstorms with this storm
  system combined with very wet soils will bring an increased risk
  for downed trees and powerlines. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CAZ345-081800-
/O.NEW.KLOX.HW.A.0002.230109T0900Z-230111T0000Z/
/O.CON.KLOX.WI.Y.0003.000000T0000Z-230108T1400Z/
San Luis Obispo County Mountains-
Including the cities of Caliente Range, La Panza Range, 
and Santa Margarita Lake
149 AM PST Sun Jan 8 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...
...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
TUESDAY AFTERNOON...

* WHAT...For the Wind Advisory, south winds 20 to 30 mph with
  gusts up to 45 mph. For the High Wind Watch, south to southwest
  winds 35 to 50 mph with damaging gusts up to 75 mph possible.

* WHERE...San Luis Obispo County Mountains.

* WHEN...For the Wind Advisory, until 6 AM PST Sunday. For the 
  High Wind Watch, from late Sunday night through Tuesday 
  afternoon.

* IMPACTS...Damaging winds could blow down large objects such as 
  trees and power lines. Power outages are possible. Travel 
  could be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The threat of thunderstorms with this storm
  system combined with very wet soils will bring an increased risk
  for downed trees and powerlines. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CAZ053-054-353-081800-
/O.NEW.KLOX.HW.A.0002.230109T0900Z-230111T0000Z/
Ventura County Mountains-Los Angeles County Mountains-
Santa Barbara County Interior Mountains-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Big Pine Mountain, Figueroa Mountain, 
and San Rafael Mountain
149 AM PST Sun Jan 8 2023

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
TUESDAY AFTERNOON...

* WHAT...South winds 35 to 50 mph with damaging gusts of 70 to 80
  mph possible.

* WHERE...Ventura County Mountains, Los Angeles County Mountains 
  and Santa Barbara County Interior Mountains.

* WHEN...From late Sunday night through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down large objects such as 
  trees and power lines. Power outages are possible. Travel 
  could be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The threat of thunderstorms with this storm
  system combined with very wet soils will bring an increased risk
  for downed trees and powerlines. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CAZ059-346-347-349-351-081800-
/O.NEW.KLOX.HW.A.0002.230109T1400Z-230111T0000Z/
Antelope Valley-Santa Barbara County Central Coast Beaches-
Santa Barbara County Inland Central Coast-
Santa Barbara County Southwestern Coast-
Santa Ynez Mountains Western Range-
Including the cities of Lancaster, Palmdale, Lompoc, 
Vandenberg Space Force Base, Buellton, Santa Maria, 
El Capitan State Beach, Gaviota, Jalama Beach, 
Refugio State Beach, and San Marcos Pass
149 AM PST Sun Jan 8 2023

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

* WHAT...South to southwest winds 25 to 40 mph with damaging gusts
  up to 60 mph possible, except up to 70 mph in the Antelope
  Valley foothills and western Santa Ynez mountains. 

* WHERE...Antelope Valley, Santa Barbara County Central Coast 
  Beaches, Santa Barbara County Inland Central Coast, Santa 
  Barbara County Southwestern Coast and Santa Ynez Mountains 
  Western Range.

* WHEN...From Monday morning through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down large objects such as 
  trees and power lines. Power outages are possible. Travel 
  could be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The threat of thunderstorms with this storm
  system combined with very wet soils will bring an increased risk
  for downed trees and powerlines. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Gomberg
544 
WWUS76 KLOX 081410
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
610 AM PST Sun Jan 8 2023

CAZ340>344-082215-
/O.EXP.KLOX.WI.Y.0003.000000T0000Z-230108T1400Z/
/O.CON.KLOX.HW.A.0002.230109T1400Z-230111T0000Z/
San Luis Obispo County Beaches-
San Luis Obispo County Inland Central Coast-Santa Lucia Mountains-
Southern Salinas Valley-San Luis Obispo County Interior Valleys-
Including the cities of Arroyo Grande, Avila Beach, Cambria, 
Morro Bay, Pismo Beach, Lopez Lake, Nipomo, San Luis Obispo, 
Hearst Castle, Irish Hills, Atascadero, Lake Nacimiento, 
Paso Robles, San Miguel, Templeton, Carrizo Plain, Creston, 
and Shandon
610 AM PST Sun Jan 8 2023

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...
...WIND ADVISORY HAS EXPIRED...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph
  possible, except up to 70 mph in higher terrain.

* WHERE...San Luis Obispo County Beaches, San Luis Obispo County 
  Inland Central Coast, Santa Lucia Mountains, Southern Salinas 
  Valley and San Luis Obispo County Interior Valleys.

* WHEN...From Monday morning through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down large objects such as
  trees and power lines. Power outages are possible. Travel could
  be difficult, especially for drivers of high profile vehicles.

* ADDITIONAL DETAILS...The threat of thunderstorms with this storm
  system combined with very wet soils will bring an increased risk
  for downed trees and powerlines. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CAZ345-082215-
/O.EXP.KLOX.WI.Y.0003.000000T0000Z-230108T1400Z/
/O.CON.KLOX.HW.A.0002.230109T0900Z-230111T0000Z/
San Luis Obispo County Mountains-
Including the cities of Caliente Range, La Panza Range, 
and Santa Margarita Lake
610 AM PST Sun Jan 8 2023

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY AFTERNOON...
...WIND ADVISORY HAS EXPIRED...

* WHAT...South winds 30 to 45 mph with gusts up to 70 mph 
  possible.

* WHERE...San Luis Obispo County Mountains.

* WHEN...From late tonight through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down large objects such as
  trees and power lines. Power outages are possible. Travel could
  be difficult, especially for drivers of high profile vehicles.

* ADDITIONAL DETAILS...The threat of thunderstorms with this storm
  system combined with very wet soils will bring an increased risk
  for downed trees and powerlines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CAZ053-054-353-082215-
/O.CON.KLOX.HW.A.0002.230109T0900Z-230111T0000Z/
Ventura County Mountains-Los Angeles County Mountains-
Santa Barbara County Interior Mountains-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Big Pine Mountain, Figueroa Mountain, 
and San Rafael Mountain
610 AM PST Sun Jan 8 2023

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY AFTERNOON...

* WHAT...South winds 35 to 50 mph with damaging gusts of 70 to 
  80 mph possible.

* WHERE...Ventura County Mountains, Los Angeles County Mountains 
  and Santa Barbara County Interior Mountains.

* WHEN...From late tonight through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down large objects such as
  trees and power lines. Power outages are possible. Travel could
  be difficult, especially for drivers of high profile vehicles.

* ADDITIONAL DETAILS...The threat of thunderstorms with this 
  storm system combined with very wet soils will bring an 
  increased risk for downed trees and powerlines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

CAZ059-346-347-349-351-082215-
/O.CON.KLOX.HW.A.0002.230109T1400Z-230111T0000Z/
Antelope Valley-Santa Barbara County Central Coast Beaches-
Santa Barbara County Inland Central Coast-
Santa Barbara County Southwestern Coast-
Santa Ynez Mountains Western Range-
Including the cities of Lancaster, Palmdale, Lompoc, 
Vandenberg Space Force Base, Buellton, Santa Maria, 
El Capitan State Beach, Gaviota, Jalama Beach, 
Refugio State Beach, and San Marcos Pass
610 AM PST Sun Jan 8 2023

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

* WHAT...South to southwest winds 25 to 40 mph with damaging 
  gusts up to 60 mph possible, except up to 70 mph in the 
  Antelope Valley foothills and western Santa Ynez mountains.

* WHERE...Antelope Valley, Santa Barbara County Central Coast 
  Beaches, Santa Barbara County Inland Central Coast, Santa 
  Barbara County Southwestern Coast and Santa Ynez Mountains 
  Western Range.

* WHEN...From Monday morning through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down large objects such as 
  trees and power lines. Power outages are possible. Travel 
  could be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The threat of thunderstorms with this 
  storm system combined with very wet soils will bring an 
  increased risk for downed trees and powerlines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 7, 3:56 PM PST, 1 hour 33 minutes earlier.

Area forecast discussion, Jan 7, 3:56 PM PST, 1 hour 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
356 PM PST Sat Jan 7 2023

updated aviation discussion

.SYNOPSIS...07/934 AM.

Unsettled weather will set up across the region late today and
continue through Wednesday with another significant storm on tap
late Monday into Tuesday. A brief lull is expected by Thursday
with potentially active weather returning next weekend.

&&

.SHORT TERM (TDY-TUE)...07/247 PM.

The latest satellite showed a train of disturbances along and to
our west with each disturbance to the west progressively stronger,
and the "caboose", roughly 800 miles to our west, the strongest.
The stronger disturbances further offshore were quite dynamic
with frequent lightning. An initial disturbance today will
maintain high clouds with perhaps a few sprinkles, except a better
chance of a few showers where moisture is deeper across the
Central Coast. A waning cold front and associated instability will
initially support a slight chance of a thunderstorm and periods
of heavier rain for coastal to coastal mountain ranges of San Luis
Obispo county this evening into the overnight. Rainfall rates and
chances of thunder diminish fairly drastically as the front dips
south of Point Conception overnight into Sunday. Rainfall amounts
with this initial disturbance will be generally one half of an
inch or less except up to two inches in western San Luis Obispo
County with little to no rain for Los Angeles County. Southerly
winds ahead of the front late this evening into tonight may
approach advisory levels across the mountains and some coastal
areas of San Luis Obispo and Santa Barbara Counties.

Guidance has trended toward the aforementioned front stalling
along or just south of Los Angeles/Ventura Counties Sunday,
supporting a slight chance of showers lingering through the day
for many areas.Deeping southwesterly flow well in advance of our
significant storm will increase shower activity along the front
Sunday night while eventually lifting it back north as a warm
front. Strengthening orographic flow across south facing slopes
should support light but persistent rainfall by Monday morning
with rates around a tenth of an inch per hour which will further
prime soils which are already quite saturated from recent rains.

The main show is later Monday into Tuesday. Guidance indicates
good confidence in a strong and powerful storm, but lower
confidence on the details. There has been a trend away from a
single cold front passage, towards at least two cold fronts to
push through the region, the first Monday evening and night and
the second Tuesday. With potentially two separate fronts as
opposed to one, would limit the duration of heavier rates somewhat
and an 8-12 hour window between fronts may allow at least urban
and small streams areas a bit of a chance to recover. However,
a significant and widespread flash flood and urban threat is still
in play with early estimated peak rainfall rates of 0.5 to
1 inch per hour, locally higher especially as steep mid level
lapse rates support at least the slight chance of thunderstorms by
Tuesday. Rainfall amounts of 2-4 inches for coasts and valleys
(except 3-5 inches Santa Barbara South Coast) and 4-8 inches for
the mountains still looks good. Given the recent wet pattern some
rivers would likely reach at least minor flood stage with the
expected rainfall amounts. Snow levels will be above 7000 feet for
the most significant precipitation, although they will drop
rapidly behind the front Tuesday evening or night with light
accumulations possible, mainly above 5000 feet.

We are still on track for strong and potentially damaging winds
focused along and just ahead of each cold front with peak gusts
of 50 to 70 mph likely for the mountains, possible in the Antelope
Valley with gusts to 60 mph for some coasts and valleys north of
Point Conception with widespread advisory level winds elsewhere.
Downed trees and powerlines will be in play where these stronger
winds develop.

.LONG TERM (WED-SAT)...07/247 PM.

The progressive pattern continues through the remainder of the
week with above normal confidence in continued active weather.
Brief ridging should put an end to any shower activity by
Wednesday afternoon with dry conditions lingering through at least
Thursday. Broad southwest flow aloft sets up by Friday, supporting
increasing moist southerly flow, increasing clouds and shower
chances. Ensemble guidance (GEFS ECS EPS) shows the potential for
yet another significant storm across the region next weekend.
Weak offshore flow and ridging will support a return to near
normal highs for Thursday and possible lingering into Friday
before cooling back off under the unsettled weekend weather
pattern.

&&

.AVIATION...07/2355Z.

At 23Z at KLAX, there was no marine layer.

Moderate confidence in TAFs, especially with regards to timing and
extent of rain and cigs with the approaching front. Timing of
onset and dissipation of rain could be off by +/- 2 hours. Fairly
good confidence in cigs lowering to MVFR with the front, but there
is a 30 percent chance of IFR conditions.

KLAX...Moderate confidence in TAF. There is a 30 percent chance
of IFR conditions late in the period. Good confidence that any
easterly wind component will remain less than 7 knots through 06Z,
then there is a 30% chance of 08-10kts thereafter.

KBUR...Moderate confidence in TAF. There is a 30 percent chance
of IFR conditions forming late in the TAF period.

&&

.MARINE...07/125 PM.

The current highlights remain in the marine forecast for the
afternoon issuance. Wave heights have responded with an increase
over 10 feet in the northern two outer waters zones, and this will
spread into the southern outer waters momentarily. Winds have also
increased up north with gusts to 25 knots or more at a couple of
locations.

Moderate-to-high confidence in the current forecast.

For the waters along the Central Coast and outer waters south to
San Nicolas Island, an extended period of Small Craft Advisory
(SCA) conditions are expected through at least Wednesday.
Winds have started to increase up to SCA levels this afternoon,
and for the waters north of the northern Channel Islands, will
increase to Gale force by this evening through late tonight.
Additionally, there is a 20-30% chance of thunderstorms north of
Point Conception late this afternoon into early Sunday morning.
Widespread Gales are likely between Monday and Wednesday.

For the Inner Waters south of Point Conception, winds and seas
will largely remain below SCA levels through Monday. There is a
moderate (30-40 percent) chance of SCA level winds across the
western half of the Santa Barbara Channel on Sunday and then
expanding across the whole channel and south of Anacapa Island on
Monday. Gales are likely are likely between Monday night and early
Wednesday.

&&

.BEACHES...07/102 PM.

Based on the latest surf guidance, it was decided to extend the
High Surf Advisory for both the central coast and the Ventura
Coast through Tuesday. Los Angeles County beaches will see the
high surf advisory expire tonight at 6 pm.

However, the train of strong storms continues on Monday night into
Tuesday at least, and High Surf Advisories will likely (60-70
percent chance) for the entire coastline for the entire upcoming
week. As a matter of fact, the highest waves will impact west and
northwest facing beaches from Wednesday through next Saturday.

Finally, there is a 20% chance of thunderstorms for the beaches
north of Pt. Sal late tonight into early Sunday morning. If
thunder roars, seek shelter indoors or in a hard top vehicle.

For more details about the High Surf Advisories, please refer to
the Coastal Flood Advisory product (LAXCFWLOX). Stay tuned to
National Weather Service forecasts during this very active
situation.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 6 PM PST this evening for
      zones 87-340-346-354-362-364. (See LAXCFWLOX).
PZ...Small Craft Advisory in effect until 9 PM PST this evening
      for zones 645-670-673. (See LAXMWWLOX).
     Gale Warning in effect from 9 PM this evening to 3 AM PST
      Sunday for zones 645-670-673. (See LAXMWWLOX).

&&

PUBLIC...Munroe
AVIATION...Stewart
MARINE...Sweet/Lund
BEACHES...Sweet/Lund
SYNOPSIS...Munroe

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 5:56 PM PSTBeach Hazards StatementLOXLos Angeles, Santa Barbara56 hr
Jan 7, 8:22 PM PSTSmall Craft AdvisoryLOX37 hr
Jan 8, 1:49 AM PSTHigh Wind WatchLOXSan Luis Obispo, Santa Barbara11 hr
Jan 8, 2:48 AM PSTGale WarningLOX41 hr
Jan 8, 9:23 AM PSTSmall Craft AdvisoryLOX18 hr
Jan 8, 1:06 PM PSTHigh Wind WarningLOXSan Luis Obispo, Santa Barbara, Ventura54 hr
Jan 8, 1:06 PM PSTWind AdvisoryLOXLos Angeles, San Luis Obispo, Santa Barbara, Ventura45 hr
Jan 8, 1:55 PM PSTFlood WatchLOXLos Angeles, San Luis Obispo, Santa Barbara, Ventura46 hr
Jan 8, 2:22 PM PSTGale WatchLOX7 hr
Jan 8, 2:22 PM PSTSmall Craft AdvisoryLOX10 days

Nearby

Wind Advisories in California, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.